library@usd.ac.id
Logo Universitas Sanata Dharma Repositori USDUniversitas Sanata Dharma Yogyakarta

Solution of the SIR Mathematical Model for the Spread of Covid-19 Using GeoGebra

Detail Tugas Akhir

Solution of the SIR Mathematical Model for the Spread of Covid-19 Using GeoGebra

Rudhito, Marcellinus A. and Putra, Dewa P. W. (2021) Solution of the SIR Mathematical Model for the Spread of Covid-19 Using GeoGebra. Advances in Social Science, Education and Humanities Research, 258 (8). pp. 303-308. ISSN 2352-5398

Berkas Tugas Akhir

PDF
Text
6878_Solution+of+the+SIR+Mathematical_Atlantis.pdf

Informasi Item

Item Type Article
Subjects Q Science > QA Mathematics
Divisions Graduate Programs > Mathematics Education
Date Deposited 23 Mar 2021 00:29
Last Modified 23 Mar 2021 00:29
URI https://repository.usd.ac.id/id/eprint/39312

Actions (login required)

View Item
View Item
Repositori USDPerpustakaan Universitas Sanata Dharma

Telusur

Layanan

Informasi

  • Kampus 2Jl. Affandi, Mrican, Caturtunggal, Kec. Depok, Kabupaten Sleman, Daerah Istimewa Yogyakarta 55281
  • PelayananSenin–Jumat, 07.30–21.00 WIB
    Sabtu, 08.00–12.30 WIB
    Libur kampus tutup.
© 2026 Perpustakaan Universitas Sanata Dharma. Hak cipta karya tetap pada penulis masing-masing. KebijakanOAI-PMHRSSDijalankan dengan EPrints